Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
888 Posts
Discussion Starter · #1 ·
I started taking the birth control pill again last week after not taking it for over a month and I've been feeling so nauseous this week. I don't whether or not it's causing it, but I've gone off food, feel hot, feel close to vomitting, but never actually do vomit.....I've been taking metoclopramide and it hasn't been working like it usually does.I've got final exams at the moment - 2 left, and it's really affecting them.
I had to call in sick to work today and have to go in tomorrow because no one can cover...and...it's all such a mess and i just want to stop feeling sick all the time.any idea anyone? thank you sooooooooo much! xoxox
 

·
Banned
Joined
·
3,903 Posts
vicky i had to come of he pill years ago as the ones i tried were making me feel ghastly.Also i was vomiting on a daily basis on advice from my doc i came off them,in doing so no more nausea or sickness. good luck with the rest of your exams
 

·
Registered
Joined
·
888 Posts
Discussion Starter · #3 ·
thnks for the reply.i didnt take one last night and still a bit nauseous now. how long does it take for the effcts to wear off? thought about getting some pepto bismol tomororw to try and help
 

·
Registered
Joined
·
888 Posts
Discussion Starter · #5 ·
not going to work....i need to get better for my exam monday morning. i take metaclopramide which has always worked for sickness but to no avail lately. how long did it take for the effects of the pill to wear off u? eg: the sickness?
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top